# SDR P5CA2017072600237

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 24,037 hours, 3,976 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR TO MLG SUPPORT BEAM CAVITY, ABOVE THE NR 4 FLAP TRACK. SUPPORT CHANNEL AFT AREA FOUND CRACKED.   REPAIRED IAW R1-57-22-11947, REV A.
